# SDR 3EJA2015F00072

- Difficulty date: May 25, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N714JS
- Make and model: Cessna 525A
- Aircraft serial: 525A0213
- Aircraft time: 4,445 hours, 3,223 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 52770116
- Part serial: 1930
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 727 hours, 574 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN LOST PRESSURE DESCENDING OUT OF FL430.  CABIN HELD AT 14,000 DIFFERENTIAL THROUGH THE MID 20'S.  NO ASSOCIATED NOISE, SLOW DEPRESS.
